# SDR ABXR201909050313

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 90,792 hours, 33,838 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Angle
- Part number: 114T02225
- Condition: Corroded
- Location: Lt Wing
- Part time: 90,792 hours, 33,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ATTACH ANGLE AT LEFT WING LOWER SPAR WAS CORRODED AT WS 460. REPAIRED PER 47385REA01.
